# SDR ASOA99026

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N642AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 395
- System (JASC): 2730 · Elevator Control System
- Part: Wire
- Condition: Chafed
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE MGM-ATL AT 11,000 FEET, A PITCH DISCONNECT WARNING OCCURRED. CREW DECLARED AN EMERGENCY AND LANDED IN ATL WITHOUT FURTHER INCIDENT. ATL MAINTENANCE FOUND CHAFFED WIRES AT THE DISCONNECT PROX SENSOR.  REPLACED AND SECURED WIRES.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
